MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; SNARE

US ENDOSCOPY EXACTO; SNARE
Model Number 00711115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification: the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure, the patient experienced a perforation with the use of an exacto cold snare.The user facility did not disclose whether additional medical treatment was required.
 
Additional Manufacturer Narrative
A steris account manager has made multiple attempts to obtain additional information regarding the reported event; however, the user facility did not provide any additional information.The device subject of the event was discarded and not returned for evaluation.Without return of the device, the cause of the reported event could not be determined.The initial report included two lot numbers (12243026 and 12243023).It is unknown which lot was used at the time of the reported event.The dhrs for both lots were reviewed and confirmed the lots were manufactured to specifications; no abnormalities were noted.The exacto cold snare instructions for use states, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.The following conditions may cause the device to not function properly: attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." no additional issues have been reported.

Brand Name
EXACTO
Common Device Name
SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23438914
Report Number1528319-2025-00102
Device Sequence Number21000740
Product Code FGX
UDI-Device Identifier00724995182618
UDI-Public(01)00724995182618
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711115
Device Catalogue Number00711115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown